Geometric steady states of nonlinear systems

Xia, Xiaohua and Zhang, Jiangfeng (2010) Geometric steady states of nonlinear systems. IEEE Transactions on Automatic Control, 55 (6). pp. 1448-1454. ISSN 0018-9286

Full text not available in this repository.Request a copy from the Strathclyde author

Abstract

The analytic concept of steady states for nonlinear systems was introduced by Isidori and Byrnes, and its geometric properties were also given implicitly mixed with the solvability of the output regulation problem for nonlinear systems with neutrally stable exogenous signals. In this technical note, a geometric definition of steady states for nonlinear systems, which is named as geometric steady state, is formulated independent of the output regulation problem so that it can be applied to many problems other than output regulation and the exogenous system can be unstable too. Some sufficient conditions for the existence of geometric steady states and a practical application in robotics are also provided.